| Model Number |
DTMB1D1 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Electromagnetic Interference (1194)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: 419478 lead implanted (b)(6) 2013.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that oversensing consistent with external electromagnetic interference was observed on the atrial and ventricular electrograms (egm).The noise was not being sensed on the ventricular channel.The only potentially poorly shielded item the patient could remember being around was a fish tank.The cardiac resynchronization therapy defibrillator (crt-d) remains in use. no patient complications have been reported as a result of this event.